# SDR SWAA2022041392579

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 26,510 hours, 12,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1672
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITS LIGHTS NOT STAYING ILLUMINATED @ FWD SERVICE DOOR; RH MID CABIN TO AFT CABIN AISLE; RH OVERWING EXIT AND AFT SERVICE DOOR . / [01] TROUBLESHOT DOWN TO POWER SUPPLIES M2816; M1670 & M1672. KNOWN GOOD BATTERIES WERE INSTALLED AT THESE LOCATIONS AND ONCE THEY LOST CHARGE THE POWER SUPPLY DID NOT RECHARGE THEM. THE LIGHTS WOULD THEN ONLY COME ON MOMENTARILY.;[02] TROUBLESHOT DOWN TO POWER SUPPLIES M2816; M1670 & M1672. KNOWN GOOD BATTERIES WERE INSTALLED AT THESE LOCATIONS AND ONCE THEY LOST CHARGE THE POWER SUPPLY DID NOT RECHARGE THEM. THE LIGHTS WOULD THEN ONLY COME ON MOMENTARILY. REF AMM 33-51-06 & WDM 33-51-11.;[03] R&R FWD POWER SUPPLY M2816 PER AMM 33-51-06. VERIFIED CHARGE FUNCTION OPERATIONAL. ORIGINAL BATTERY NOT ACCEPTING CHARGE AND REQUIRES REPLACEMENT. REF AMM 33-51-06 & WDM 33-51-11.;[04] REMOVED AND REPLACED M2816 BATTERY PACK IAW AMM 33-51-06; OPS CHECK GOOD.;[05] REMOVED AND REPLACED M1670 AND M1672 BATTERY PACK CHARGERS IAW AMM 33-51-06; OPS CHECK GOOD.
